MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION AG-920RA; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION AG-920RA; MULTI-GAS UNIT
Model Number AG-920RA
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was advised to replace the dryline receptacle to resolve the issue.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that the multigas unit gave inaccurate readings.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: on (b)(6) 2018 customer reported gas unit was providing inaccurate gas readings when patient was on gas agents.Gas readings were accurate when patient was not on treatment.When nk tech support followed up on the issue, customer responded on 3/26/2019 stating the device was shortly decommissioned and replaced by the newer model gf-210ra.Customer no longer uses ag-920ra s/n (b)(6).Service requested: troubleshooting.Service performed: troubleshooting.Investigation result: device was put into service on 3/3/2011.Service history shows no other service notifications for this device.Ag-920ra operator's manual revision j stated that gas calibration should be performed yearly for stable measuring accuracy.When the accuracy is not appropriate, perform gas calibration.The maintenance history for this device is unknown.Review of the device history record (dhr) shows that the unit has no history of ncmr, refurbishing, or other suspected defects (see attached).Due to limited information provided by customer, the root cause of the reported issue could not be determined.Investigation conclusion: due to limited information provided by customer, the root cause of the reported issue could not be determined.

Brand Name
AG-920RA
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key7871301
Report Number8030229-2018-00362
Device Sequence Number13944149
Product Code CCK
UDI-Device Identifier00841983103162
UDI-Public00841983103162
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K020046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
Report Date (Section F) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAG-920RA
Device Catalogue NumberAG-920RA
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/08/2020
Device Age94 MO
Event Location Hospital
Date Report to Manufacturer01/10/2020
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT APPLICABLE
Patient Sequence Number1
Date Report Sent to FDA01/10/2020